ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Rao, Srinivasa and Sachdev, PL and Ramaswamy, Mythily (2001) Analysis of the self-similar solutions of a generalized Burgers equation with nonlinear damping. In: Mathemafical Problems in Engineering, 7 (3). 253-282..

This list was generated on Sat Jan 18 14:48:36 2020 IST.